# SDR AWXA200601400

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800801
- Condition: Cracked
- Location: Bs 294-303
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STR 10L CRACKED BETWEEN BS 294 AND BS 303 FRAME.  REPAIRED STR 10LT BETWEEN BS 294 AND BS 303 FRAME IAW B 737-300 SRM 53-00-03- 2R1 FIG 201.
